Join Date: Oct 2010
Location: Brooklyn, NY
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Just curious if anyone heard about a similar reaction to vaccines. About five days after her vaccine, my daughter got large pimples on her leg (beginning near injection site). For over a month now I've seen these pimples crop up on her legs, arms and face (not torso for some reason). Of course the doctors refuse to acknowledge it's a vaccine reaction, saying "they never have seen such a reaction" but I just can't help make the connection. Now the dermatologist says its either bug bites or folliculitis. Am I crazy?
P.S this was NOT the MMR vaccine if that's what you're thinking.
Check out New Moon on my Astrology Site
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
|61 members and 22,141 guests|
|agentofchaos , AMG , averysmomma05 , b00angelz , bananabee , Binduspire , blhmtn , Bufomander , cloa513 , DahliaRW , Deborah , Dovenoir , ely1151 , emmy526 , girlspn , greatgardener , happy-mama , happymamasallie , hillymum , japonica , jcdfarmer , katelove , kathymuggle , kiachu , Letitia , lilmissgiggles , lisak1234 , lmevans , mama24-7 , Mamalari , mckittre , MelissaRM , Mirzam , Moda Ani , mumto1 , Mylie , NaturallyKait , newmamalizzy , oaksie68 , pokeyac , redsally , RollerCoasterMama , rubelin , samaxtics , SandiMae , sarahjbuckley , sarrahlnorris , seeker1219 , siennaflower , Skippy918 , Springshowers , tiffklub , tifga , Turquesa , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|